# SDR FDEA201302190373

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Component: Elevator
- Component part number: A5527600000000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SURFACE IS PUNCTURED AND DENTED.  PUNCTURE (APPROX. 1.5" X .75"X .75") DENT (APPROX. .5" X .4" X .030") DAMAGE IS 8" FWD OF T/E AND 100" INBD OF ELEVATOR TIP REF SNRM N01030.  REPAIRED LT ELEVATOR UPPER SURFACE IAW SRM 55-21-11, CONFIG 1, PARA 5(I), FIG 209, SRM 51-73-10, PARA 3 AND EA 6-5520-T0300152 (WRI 55-20 3586) ALL WORK PERFORMED ON SNRM N01030 AND EA 6-5520-T0300152.
